# SDR SWAA2013011411409

- Difficulty date: January 7, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD FRAME STA 294.5 HAS 1.5 IN CRACK AT LOWER CORNER.  REPAIRED FRAME PER EA.
